# SDR DALA2024061706152

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 71,608 hours, 23,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED 4L DOOR HANDLE OPEN & CLOSED, 4L DOOR SLIDE ARMS & DISARMS, OPS GOOD REF B757 AMM 52-11. (5908994)
